JournalszaaVol. 11, No. 3pp. 419–424

Oscillatory Solutions of a System of nn Nonlinear Integro-Differential Equations of Second Order with Deviating Arguments

  • Izabella Foltyńska

    Poznan University of Technology, Poland
Oscillatory Solutions of a System of $n$ Nonlinear Integro-Differential Equations of Second Order with Deviating Arguments cover

Abstract

Some conditions are established under which solutions of a system of nonlinear integro-differential equations are oscillatory.

Cite this article

Izabella Foltyńska, Oscillatory Solutions of a System of nn Nonlinear Integro-Differential Equations of Second Order with Deviating Arguments. Z. Anal. Anwend. 11 (1992), no. 3, pp. 419–424

DOI 10.4171/ZAA/594